# SDR DHL2001803506

- Difficulty date: June 30, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Cover
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RH HORIZONTAL STAB. CLOSING REAR SPAR COVER SHOWS 2", 1 1/2",2" AND 1" CRACKS FROM STA. XRS 179 TO XRS 221. REMOVED DAMAGED COVER IAW SRM 55-2-0 FIG 6, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, INSTALLED NEW COVER IAW SRM 55-2-0 FIG 6. REF: N/R 1688. SDR CLOSED.
